Home > Publications > Scientific Publications


Hesham A. Abdalla, Amany A. El-Sayed, Ramadan Hamed


" Fuzzy multinomial logistic regression analysis: A multi-objective programming approach " AIP Conference Proceedings 1842, 030017 (2017); doi: 10.1063/1.4982855, AIP Conference Proceedings 1842, 030017 (2017); doi: 10.1063/1.4982855, 030017-1 to 030017-10, 5, 2017, http://dx.doi.org/10.1063/1.4982855
Details:

Hamdy F. F. Mahmoud, I. Kim and H. Kim


" Semiparametric Single Index Multi Change Points Model with an Application of Environmental Health Study on Mortality and Temperature " Environmetrics , 27(8), 494-509, 12, 2016, NULL
Details:

Ali M AbdAllah


" El Mahdi A., Abdallah A., etal; “The role of farmed fish in the diets of the resource-poor in Egypt”; " (2015); WorldFish. Penang, Malaysia. Program Report: 2015-05., 1, 2015

Mohammed G. Sayed Mohamed H. Gadallah Ramadan A. ZeinEldin Hamiden A. Wahed


" Analysis of Supply Chains Using System Dynamics Simulation " International Journal of Computer and Information Technology (ISSN: 2279 – 0764) Volume 03 – Issue 02, March 2014, Volume 03 – Issue 02, 443-446, 3, 2014

ماهر احمداحمد ا.د عفاف محمد سليمان د.على محمودالطيب


" تقييم التامين الاجبارى للسيارات طبقا للقانون رقم72لسنة 2007 (دراسة تحليلية " المجلة العلمية لكلية التجارة, 6, 2014

ماهر احمد احمد عبد اللطيف


" تقييم التامين الاجبارى للسيارات طبقا للقانون رقم72 لسنة 2007 " المجلة العلمية لكلية التجارة, 3, 2014

Mohammed G. Sayed, Mohamed H. Gadallah, Ramadan A. ZeinEldin and Hamiden A.Wahed


" A Parameter Estimation Methodology to Minimize Instabilities in System Dynamics Models " International Journal of Advances in Science and Technology,Vol. 6, No.2, 2013, Vol. 6, No.2, 66-85, 3, 2013

انجى فاروق أحمد مراد


" دور التأمين متناهى الصغر فى تدعيم عملاء التمويل الأصغر فى مصر " المجله العلميه , 2013

Ramadan Hamed1, Aly El-Hefnawy2, Maha M. El-Ashram3 and Hesham A. Abdalla4


" POSSIBILISTIC LOGISTIC REGRESSION MODEL WITH MINIMUM FUZZINESS " In Mohd Tahir Ismail and Adli Mustafa (eds) 5th Asian Mathematical Conference Proceedings , Volume III, 621-628, 6, 2009, http://math.usm.my/academic-staff/mohd-tahir-ismail/
Details:

Ali Mahmoud Mohammed Eltaybe Abdelrahman


" Asymptotic Theory for the Sample Autocorrelation Function and the Extremes of Stochastic Volatility Models " كلية التجارة, 2008
total num. of Publications 28
next

Faculty Page on Facebook

facebook

Click here

Faculty Page on Twitter

twitter

Click here

Faculty Page on Google+

google+

Click here

Faculty Page on Youtube

youtube

Click here

RSS

rss

Click here